# SDR UIEA2016031700188

- Difficulty date: March 17, 2016
- Submitted: March 21, 2016
- Operation: Air carrier
- Aircraft: N477MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29255
- Aircraft time: 70,777 hours, 12,695 cycles
- System (JASC): 3130 · Data Recorders (Flight/Maintenance)
- Part: Recorder
- Part number: 9804700033
- Part serial: 2862
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DFDR FUNCTIONAL TEST FAILED.  IAW AMM 31-31-01-004-001 & 31-31-01-404-004 REV 85 REPLACED DIGITAL FLIGHT DATA RECORDER.  IAW AMM 31-31-00-745-090 REV 85 PERFORMED GND TEST FLIGHT RECORDER SYS, THE RESULT WAS SATISFACTORY.
